Alert archive / Pennsylvania / Flash Flood Warnings in 2013

Flash Flood Warning 17, NWS State College, PA

July 7, 2013Bedford County, Somerset County, Pennsylvania

NWS State College, PA issued this flash flood warning at Jul 7, 2013, 2:25 PM EDT for Bedford County, Somerset County, Pennsylvania. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2013, 2:25 PM EDT (18:25 UTC)
Expired
Jul 7, 2013, 5:15 PM EDT
In force
3 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

Counties Bedford County, PA, Somerset County, PA

The radar

The State College radar (KCCX), 135 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 2:40 PM EDTFLASH FLOODSalisbury, PAFLASH FLOODING IN SALISBURY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 6.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2013-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2013-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
694 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

894 
WGUS51 KCTP 071825
FFWCTP
PAC009-111-072115-
/O.NEW.KCTP.FF.W.0017.130707T1825Z-130707T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
225 PM EDT SUN JUL 7 2013

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BEDFORD COUNTY...
  SOMERSET COUNTY...

* UNTIL 515 PM EDT...

* AT 222 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
VERY HEAVY RAIN FROM A LINE OF THUNDERSTORMS OVER BEDFORD AND 
SOMERSET COUNTIES. THE STORMS ARE MOVING RAPIDLY TO THE EAST. 
SPOTTER REPORTS AND RAIN ESTIMATES FROM THE RADAR INDICATE THAT MORE 
THAN AN INCH AND A THIRD OF RAIN FELL IN LESS THAN A HALF OF AN HOUR 
OVER SOUTHERN SOMERSET COUNTY. THIS AMOUNT OF RAIN WILL CAUSE FLASH 
FLOODING...POSSIBLY COVERING ROADS AND CREATING MUDSLIDES. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
BEDFORD...EVERETT...MEYERSDALE...GLENCOE AND HYNDMAN.

THE VERY HEAVY RAIN WILL ONLY LAST 20 TO 30 MINUTES...BUT ADDITIONAL 
LIGHT RAIN IS EXPECTED THIS AFTERNOON AND EVENING. 

OTHER NOTABLE LOCATIONS IN THE WARNING...FLIGHT 93 NATIONAL MEMORIAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN
AUTOMOBILE. TURN AROUND DON'T DROWN!

PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE IN STATE
COLLEGE THROUGH TWITTER OR FACEBOOK.

&&

LAT...LON 3972 7931 4011 7895 4020 7824 3972 7844

$$

FORECASTER: DANGELO
1 follow-up statement
886 
WGUS71 KCTP 072106
FFSCTP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
506 PM EDT SUN JUL 7 2013

PAC009-111-072116-
/O.EXP.KCTP.FF.W.0017.000000T0000Z-130707T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEDFORD PA-SOMERSET PA-
506 PM EDT SUN JUL 7 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 515 PM EDT FOR SOMERSET AND
BEDFORD COUNTIES...

THE WATERS FROM THE EARLIER HEAVY RAINS ARE RECEDING AND NO LONGER
POSE A THREAT TO LIFE OR PROPERTY. THEREFORE...THE FLASH FLOOD
WARNING WILL BE ALLOWED TO EXPIRE.

PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE IN STATE
COLLEGE THROUGH TWITTER OR FACEBOOK.

LAT...LON 3972 7931 4011 7895 4020 7824 3972 7844

$$

FORECASTER: DANGELO

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 11:40 AM EDT, 2 hours 45 minutes earlier.

Area forecast discussion, Jul 7, 11:40 AM EDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1140 AM EDT SUN JUL 7 2013

.SYNOPSIS...
A BERMUDA HIGH ANCHORED OFF THE EASTERN SEABOARD WILL CONTINUE TO
FEED VERY WARM AND HUMID AIR NORTHWARD INTO THE COMMONWEALTH.
DAILY CHANCES OF AFTERNOON AND EVENING SHOWERS/THUNDERSTORMS WILL
PERSIST INTO THE UPCOMING WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MORE OF THE SAME IN STORE FOR TODAY...WARM AND HUMID WITH SHOWERS
AND THUNDERSTORMS COOKING UP WITH DAYTIME HEATING.

MODELS GENERATE THE MOST CAPE OVER EASTERN SECTIONS TODAY...IN
RESPONSE TO WHERE THE BEST SUNSHINE IS EXPECTED TO BE. THE ENTIRE
REGION WILL REMAIN IN THE TROPICAL AIRMASS ABOVE NORMAL PWATS
CONTINUE TO STREAM NORTH INTO THE AREA.

SPC DOESN/T OUTLOOK THE REGION TODAY...THOUGH WE ARE IN SEE TEXT.
THE SHEAR ALOFT IS FAIRLY IMPRESSIVE ON THE FRONT SIDE OF THE
UPPER LOW THAT IS FINALLY BEGINNING TO SHEAR OUT OF THE TN/OH
VALLEYS. AS A RESULT WE CANNOT RULE OUT SOME ISOLATED STRONGER
STORMS AS ACTIVITY INCREASES LATER THIS MORNING INTO THE
AFTERNOON. LOW LEVEL FOCUSING IS WEAK...SO WIDESPREAD ORGANIZED
ACTIVITY DOESN/T SEEM LIKELY ACROSS THE NORTH. HOWEVER...A SUBTLE
WAVE DRIFTING NORTH IN THE MID-LEVEL FLOW /YESTERDAY LOCATED IN W
NC/ WILL PROVIDE A BIT MORE FOCUSED LIFT ACROSS THE SOUTH...AND
COMBINED WITH MODERATE FLOW AND CAPE...COULD GENERATE MORE
ORGANIZED ACTIVITY WITH SOME STRONGER STORMS POSS. THIS IS ALSO
NOTED IN THE HRRR...WHICH HAS BEEN PERFORMING WELL OVER THE PAST
COUPLE OF DAYS. ACTIVITY LOOKS TO BEGIN PICKING UP AFTER 18Z IN
THE SW...AND IF SCENARIO PLAYS OUT - TRACKING EASTWARD THROUGH THE
AFTERNOON HOURS.

HIGHS TODAY LOOK LIKE THEY WILL NOT BE MUCH DIFFERENT THAN SUNDAY.
ANOTHER VERY SUMMERY EARLY JULY DAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
SHORT RANGE GUIDANCE AGREES IN TRACKING THE REMNANTS OF THE
AMAZINGLY PERSISTENT UPPER LOW/TROF THROUGH THE REGION OVERNIGHT
AND EARLY MONDAY. THIS SYSTEM HAS ACTED AS A MOISTURE PUMP INTO
THE NE US FOR OVER A WEEK AND ITS DEMISE WILL MARK A TRANSITION
TO MORE OF A ZONAL FLOW ALOFT TO START THE NEW WORK WEEK.

THE BEST FORCING WITH THE UPPER LOW IS EXPECTED TO PASS LATER
TONIGHT...DURING THE NORMAL DIURNAL LULL IN INSTABILITY. IT WILL
LIKELY KEEP A BETTER CHANCE OF SHOWERS GOING DEEPER INTO THE
OVERNIGHT THAN PREVIOUS NIGHTS WITH LOCALLY HEAVY RAIN LIKELY
BEING THE BIGGEST THREAT.

MONDAY WILL REMAIN WARM AND HUMID AND SCATTERED CONVECTION ONCE
AGAIN CANNOT BE RULED OUT...BUT CHANCES SHOULD BE LESS THAN RECENT
DAYS. ENSEMBLES AGREE IN SHUNTING THE AXIS OF HIGHEST PWATS EAST
OF THE AREA...AND MID LEVEL HEIGHT RISES AND WARM ADVECTION SHOULD
ALL COMBINE TO LIMIT OUR INSTABILITY.

TEMPS FROM NEAR 80 IN THE NW...TO THE MID 80S IN THE SE WILL BE
VERY CLOSE TO NORMAL.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
AFTER THE PASSAGE OF THE UPPER LOW...THE UPPER PATTERN WILL BECOME
QUASI-ZONAL FOR A TIME EARLY TO MID WEEK...WITH PA BEING ON THE
SOUTHERN EDGE OF THE WESTERLIES. THE MODELS ARE CONSISTENT WITH
PERSISTENT MOIST WESTERLY FLOW WHICH WILL LEAVE THE REGION
VULNERABLE TO CONVECTION AS WEAK DISTURBANCES RIPPLE EASTWARD OUT
OF THE MIDWEST AND GREAT LAKES.

A STRONGER TROUGH WILL DEEPEN OVER SOUTHERN CANADA AND OVER THE
GREAT LAKES REGION TOWARDS THE END OF THE WEEK. THIS SHOULD RESULT
IN A FAIRLY STRONG FRONTAL PASSAGE SOMETIME LATER WED OR THU AS
SLIGHTLY COOLER BUT MUCH DRIER AIR SLIDES OUT OF THE GR LAKES.

FROM THERE THE UPPER PATTERN ADVERTISED IN SOME LONGER RANGE
GUIDANCE TAKES ON A LOOK THAT IS EERILY FAMILIAR TO WHAT WE HAVE
JUST EXPERIENCED...WITH A NEW CUTOFF LOW FCST TO FORM OVER THE
EASTERN US...AND A RENEWED SURGE OF DEEP SOUTHERLY FLOW
EVENTUALLY EXPECTED TO DEVELOP ONCE AGAIN OVER THE EASTERN US. A
POTENTIAL COMPLICATING FACTOR IS A TROPICAL SYSTEM CURRENTLY WELL
OUT IN THE ATLANTIC THAT THE TROPICAL MODELS TRACK INTO THE
BAHAMAS BY LATE WEEK...MAKING A TANTALIZING FEATURE FOR THE
EASTERN US TROF TO PERHAPS INTERACT WITH.

WHAT HAS BEEN INTERESTING SO FAR THIS JULY HAS BEEN THE RATHER
HIGH LATITUDE THE BERMUDA RIDGE HAS OCCUPIED FOR SO EARLY IN THE
SEASON. THE LATEST PROGS ONCE AGAIN HAVE A STRONG CLOSED UPPER
HIGH AT UNUSUALLY HIGH LATITUDES BY NEXT WEEKEND. IF THE TROPICAL
SYSTEM CAN MANAGE TO HOLD TOGETHER...IT WOULD SUGGEST THE EASTERN
SEABOARD WOULD BE VULNERABLE IN ABOUT A WEEK'S TIME. STAY TUNED.

&&

.AVIATION /16Z SUNDAY THROUGH THURSDAY/...
VFR NOW FOR ALL OF CENTRAL PA. SIMILAR TO THE PAST SEVERAL
DAYS...EXPECT A SHOWERS AND SCT STORMS THIS AFTERNOON AND
EVENING. STORMS WILL BE DISORGANIZED ACROSS NORTHERN MTNS...BUT
POSS FOR SOME STRONGER CONVECTION TO DEVELOP AND PUSH ACROSS
SOUTHERN HALFOF CWA THIS AFTERNOON AND EARLY EVE...DEVELOPING NEAR
KJST-KAOO AFTER 18Z AND POSS IMPACTING KMDT-KLNS AFTER 22Z.

AN UPPER LVL LOW WILL PUSH EAST TOWARD PA MONDAY. THIS WILL BRING
ANOTHER HIGH PROB OF SHRA AND TSRA.

OUTLOOK...
MON...AM LOW CIGS POSS W MTNS. ISOLD THUNDERSTORM IMPACTS.
TUE-THU...AM LOW CIGS POSS W MTNS. SCT THUNDERSTORM IMPACTS
POSS...MAINLY DURING THE PM HOURS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LA CORTE/RXR
NEAR TERM...LA CORTE/RXR
SHORT TERM...LA CORTE
LONG TERM...LA CORTE
AVIATION...MARTIN/RXR
Hazardous weather outlook, Jul 7, 1:17 PM EDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
117 PM EDT SUN JUL 7 2013

PAZ012-018-019-024>028-033>036-041-042-045-046-049>053-056>059-
063>066-081730-
NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-
HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
117 PM EDT SUN JUL 7 2013

...SEVERE THUNDERSTORM WATCH 394 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ004>006-010-011-017-037-081730-
WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-TIOGA-
117 PM EDT SUN JUL 7 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON. A FEW OF
THESE STORMS MAY CAUSE STRONG WIND GUSTS AND LOCALLY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

RXR

In the hours before

Special weather statement, Jul 7, 12:46 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1246 PM EDT SUN JUL 7 2013

PAZ033-071745-
SOMERSET PA-
1246 PM EDT SUN JUL 7 2013

...A STRONG THUNDERSTORM WILL AFFECT SOMERSET COUNTY...

AT 1242 PM EDT...A VERY STRONG THUNDERSTORM WAS 6 MILES SOUTH OF
BRUCETON MILLS...MOVING NORTHEAST AT 45 MPH.

WIND GUSTS IN EXCESS OF 50 MPH ARE POSSIBLE WITH THIS STORM. THIS
STORM MAY AFFECT ADDISON...MOUNT DAVIS...GARRETT...BERLIN AND
SHANKSVILLE THROUGH 145 PM.

THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 100
AND 129.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 40...ROUTE
219.

LAT...LON 3971 7939 3973 7941 3982 7937 3985 7942
      3990 7941 4009 7926 4012 7921 4012 7919
      4018 7914 4001 7876 3982 7875 3972 7881

FORECASTER: RXR
Local storm report, Jul 7, 2:13 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
213 PM EDT SUN JUL 07 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     MEYERSDALE              39.81N  79.03W
07/07/2013                   SOMERSET           PA   911 CALL CENTER

            TREE ON POWER LINES

0153 PM     TSTM WND DMG     1 NE SOMERSET           40.02N  79.06W
07/07/2013                   SOMERSET           PA   911 CALL CENTER

            TREE ON BUILDING

0155 PM     TSTM WND DMG     1 NE FRIEDENS           40.05N  78.99W
07/07/2013                   SOMERSET           PA   911 CALL CENTER

            LARGE TREE BLOCKING SR 281

&&

EVENT NUMBER CTP1300258 CTP1300259 CTP1300260

COLBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 10:03 PM EDTSpecial Weather StatementCTPElk27 min
Jul 6, 10:30 PM EDTSpecial Weather StatementCTPElk30 min
Jul 7, 12:46 PM EDTSpecial Weather StatementCTPSomerset59 min
Jul 7, 12:58 PM EDTSevere Thunderstorm WarningCTPSomerset62 min
Jul 7, 1:40 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Somerset65 min
Jul 7, 1:58 PM EDTAreal Flood AdvisoryCTPBedford, Somerset2 hr
Jul 7, 2:30 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Clearfield45 min
Jul 7, 2:40 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Fulton, Huntingdon50 min
Jul 7, 2:46 PM EDTAreal Flood AdvisoryCTPBlair, Cambria, Centre, Fulton, Huntingdon3 hr
Jul 7, 3:12 PM EDTSevere Thunderstorm WarningCTPBlair, Centre, Clearfield, Clinton, Huntingdon63 min
Jul 7, 3:17 PM EDTSevere Thunderstorm WarningCTPFranklin, Fulton, Huntingdon58 min
Jul 7, 3:20 PM EDTSevere Thunderstorm WarningCTPFranklin, Huntingdon, Juniata, Mifflin, Perry55 min
Jul 7, 3:51 PM EDTSpecial Weather StatementCTPCumberland54 min
Jul 7, 4:06 PM EDTSevere Thunderstorm WarningCTPCentre, Dauphin, Juniata, Mifflin, Northumberland, Perry and 2 more54 min
Jul 7, 4:20 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Union55 min
Jul 7, 4:30 PM EDTSpecial Weather StatementCTPAdams45 min
Jul 7, 4:45 PM EDTSevere Thunderstorm WarningCTPColumbia, Dauphin, Lycoming, Montour, Northumberland, Schuylkill and 2 more60 min
Jul 7, 5:05 PM EDTAreal Flood AdvisoryCTPLycoming115 min
Jul 7, 5:10 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon, Schuylkill65 min
Jul 7, 5:13 PM EDTSpecial Weather StatementCTPYork32 min
Jul 7, 5:32 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon, York73 min
Jul 7, 5:36 PM EDTSevere Thunderstorm WarningCTPSullivan54 min
Jul 7, 5:40 PM EDTAreal Flood AdvisoryCTPSullivan2 hr

Nearby

Flash Flood Warnings in Pennsylvania, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.